Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2016 (2016), Article ID 1018509, 6 pages
Research Article

Generalisation of Hajek’s Stochastic Comparison Results to Stochastic Sums

IAM, Heidelberg University, Im Neuenheimer Feld 294, 69120 Heidelberg, Germany

Received 31 March 2016; Revised 23 June 2016; Accepted 17 July 2016

Academic Editor: Lukasz Stettner

Copyright © 2016 Jörg Kampen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jörg Kampen, “Generalisation of Hajek’s Stochastic Comparison Results to Stochastic Sums,” International Journal of Stochastic Analysis, vol. 2016, Article ID 1018509, 6 pages, 2016. doi:10.1155/2016/1018509